# SDR CALA2014021790402

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 47,501 hours, 11,167 cycles
- Engine: Pwa PW4052
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MAIN STRUT LEAKING IN FLIGHT, FLUID COVERING TIRES & RUNNING OUT OF THE RIMS PUDDLING BELOW TIRES, STRUT IS FLAT.
